MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø32/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø32/+0MM
Model Number 04.01.0116
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On the (b)(6) 2025 the patient undergone reverse shoulder arthroplasty.On the (b)(6) 2025 the patient undergone revision surgery due to joint luxation, liner, diaphysis and metaphysis revised.On the (b)(6) 2025 the patient undergone a second revision surgery due to joint luxation, liner, metaphysis and glenosphere revised.
 
Additional Manufacturer Narrative
Batch review performed on 14-03-2025: lot 2203294: (b)(4) items manufactured and released on 21-04-2022.Expiration date: 2027-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Additional component involved: lot 2003790a: (b)(4) items manufactured and released on 27-01-2021.Expiration date: 2026-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold (1 as lot 2003790b) with one similar reported event during the period of review.The similar event occurred on this lot involved this same device, patient experienced luxation but the glenosphere was not revised (mdr 2025-00219).Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø32/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21709024
Report Number3005180920-2025-00251
Device Sequence Number18660138
Product Code PHX
UDI-Device Identifier07630040706230
UDI-Public07630040706230
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0116
Device Lot Number2203294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale